Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

The distribution of the supremum of $ \Theta$-pre-Gaussian shot noise processes


Authors: Yu. V. Kozachenko and I. V. Dariĭchuk
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 80 (2009).
Journal: Theor. Probability and Math. Statist. 80 (2010), 85-100
MSC (2000): Primary 60G20; Secondary 60G60
Published electronically: August 19, 2010
MathSciNet review: 2541954
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates for the distribution of the supremum of $ \Theta$-pre-Gaussian shot noise stochastic processes are obtained in the paper for both cases of finite and infinite intervals.


References [Enhancements On Off] (What's this?)

  • 1. V. V. Buldygin and Yu. V. Kozachenko, Metric characterization of random variables and random processes, Translations of Mathematical Monographs, vol. 188, American Mathematical Society, Providence, RI, 2000. Translated from the 1998 Russian original by V. Zaiats. MR 1743716 (2001g:60089)
  • 2. Illya Dariychuk and Yurij Kozachenko, Estimates for the distribution of the supremum of Θ-pre-Gaussian random processes, Random Oper. Stoch. Equ. 16 (2008), no. 1, 39–78. MR 2404275 (2009m:60123), http://dx.doi.org/10.1515/ROSE.2008.004
  • 3. I. V. Dariychuk, Uniformly convergence of wavelet expansions of Θ-pre-Gaussian random processes, Nauk. Vīsn. Uzhgorod. Univ. Ser. Mat. Īnform. 16 (2008), 62–72 (English, with English and Ukrainian summaries). MR 2581408 (2010m:60111)
  • 4. Yu. V. Kozachenko and O. I. Livins′ka, Analytic properties of certain classes of stochastic processes from the space 𝑃𝑟𝑒𝑑ᵩ(Ω), Teor. Ĭmovīr. Mat. Stat. 51 (1994), 90–97 (Ukrainian, with Ukrainian summary); English transl., Theory Probab. Math. Statist. 51 (1995), 93–101 (1996). MR 1445056 (98a:60044)
  • 5. V. V. Buldygin, On some properties of the generalized Schottky effect processes, Proceedings of the Second Ukrainian-Hungarian Conference ``New Trends in Probability and Statistics'', TViMS, Kiev, 1992, pp. 13-33.
  • 6. V. V. Buldygin and V. G. Shportyuk, On the normalization of random fields represented by stochastic integrals over fields with independent increments, Teor. Ĭmovīr. Mat. Stat. 49 (1993), 65–81 (Ukrainian, with Ukrainian summary); English transl., Theory Probab. Math. Statist. 49 (1994), 47–58 (1995). MR 1445247 (97m:60071)
  • 7. V. V. Buldygin and N. V. Yarovaya, A functional limit theorem for shot noise fields, Problems of the theory of probability distributions, Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, 1983, pp. 25–41 (Russian). MR 745465 (86a:60045)
  • 8. V. V. Buldygin and N. V. Yarovaya, Cumulant conditions for the continuity of random processes, Dokl. Akad. Nauk Ukrain. SSR Ser. A 2 (1990), 3–6, 83 (Russian, with English summary). MR 1054037 (91e:60127)
  • 9. A. V. Skorokhod, Sluchainye protsessy s nezavisimymi prirashcheniyami, 2nd ed., \cyr Teoriya Veroyatnosteĭ\ i Matematicheskaya Statistika. [Probability Theory and Mathematical Statistics], “Nauka”, Moscow, 1986 (Russian). MR 860563 (88b:60171)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G20, 60G60

Retrieve articles in all journals with MSC (2000): 60G20, 60G60


Additional Information

Yu. V. Kozachenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 2, Kiev 03127, Ukraine
Email: yvk@univ.kiev.ua

I. V. Dariĭchuk
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 2, Kiev 03127, Ukraine
Email: elijadar@rambler.ru

DOI: http://dx.doi.org/10.1090/S0094-9000-2010-00796-4
PII: S 0094-9000(2010)00796-4
Keywords: $\Theta$-pre-Gaussian stochastic processes, shot noise processes
Received by editor(s): November 7, 2008
Published electronically: August 19, 2010
Article copyright: © Copyright 2010 American Mathematical Society